Vjekoslav Kovač
Vjekoslav Kovač
Department of Mathematics, Faculty of Science, University of Zagreb
Geverifieerd e-mailadres voor math.hr - Homepage
Geciteerd door
Geciteerd door
Boundedness of the twisted paraproduct
V Kovač
Rev. Mat. Iberoam. 28 (4), 1143-1164, 2010
On the combined use of GW approximation and cumulant expansion in the calculations of quasiparticle spectra: the paradigm of Si valence bands
B Gumhalter, V Kovač, F Caruso, H Lambert, F Giustino
Physical Review B 94 (3), 035103, 2016
Bellman function technique for multilinear estimates and an application to generalized paraproducts
V Kovač
Indiana Univ. Math. J. 60 (3), 813-846, 2011
Norm variation of ergodic averages with respect to two commuting transformations
P Durcik, V Kovač, KA Škreb, C Thiele
Ergodic Theory and Dynamical Systems 39 (3), 658-688, 2019
Dyadic triangular Hilbert transform of two general functions and one not too general function
V Kovač, C Thiele, P Zorin-Kranich
Forum of Mathematics, Sigma 3, e25, 2015
Power-type cancellation for the simplex Hilbert transform
P Durcik, V Kovač, C Thiele
arXiv preprint arXiv:1608.00156, 2016
One modification of the martingale transform and its applications to paraproducts and stochastic integrals
V Kovač, KA Škreb
Journal of Mathematical Analysis and Applications 426 (2), 1143-1163, 2015
AT (1) theorem for entangled multilinear dyadic Calderón–Zygmund operators
V Kovač, C Thiele
Illinois Journal of Mathematics 57 (3), 775-799, 2013
On side lengths of corners in positive density subsets of the Euclidean space
P Durcik, V Kovač, L Rimanić
International Mathematics Research Notices 2018 (22), 6844-6869, 2018
Quantitative norm convergence of double ergodic averages associated with two commuting group actions
V Kovač
arXiv preprint arXiv:1405.3499, 2014
Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform
V Kovač
Proceedings of the American Mathematical Society 140 (3), 915-926, 2012
Boxes, extended boxes, and sets of positive upper density in the Euclidean space
P Durcik, V Kovač
arXiv preprint arXiv:1809.08692, 2018
From electrostatic potentials to yet another triangle center
H Abraham, V Kovač
Forum Geom. 15, 73-89, 2013
Fourier restriction implies maximal and variational Fourier restriction
V Kovač
Journal of Functional Analysis 277 (10), 3355-3372, 2019
Variational estimates for martingale paraproducts
V Kovač, P Zorin-Kranich
Electronic Communications in Probability 24, 2019
On a trilinear singular integral form with determinantal kernel
P Gressman, D He, V Kovač, B Street, C Thiele, PL Yung
Proceedings of the American Mathematical Society 144 (8), 3465-3477, 2016
Sobolev norm estimates for a class of bilinear multipliers
F Bernicot, V Kovač
Commun. Pure Appl. Anal. 13 (3), 1305-1315, 2013
A sharp nonlinear Hausdorff–Young inequality for small potentials
V Kovač, D Oliveira e Silva, J Rupčić
Proceedings of the American Mathematical Society 147 (1), 239-253, 2019
Bellman functions and estimates for paraproducts
V Kovač, KA Škreb
arXiv preprint arXiv:1609.02895, 2016
On a trilinear form related to the Carleson theorem
V Kovač
Journal of Mathematical Analysis and Applications 405 (1), 220-226, 2013
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20